# SDR HEEA0013840

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3911L
- Make and model: Bell 412
- Aircraft serial: 33023
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Extinguisher
- Part number: A352T
- Condition: Defective
- Location: Fire Ext
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRE EXT OUT OF GREEN AT 10C.
